English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Elliptic hypergeometry of supersymmetric dualities II. Orthogonal groups, knots, and vortices

Spiridonov, V. P., & Vartanov, G. S. (2014). Elliptic hypergeometry of supersymmetric dualities II. Orthogonal groups, knots, and vortices. Communications in Mathematical Physics, 325(2), 421-486. doi:10.1007/s00220-013-1861-4.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-14C9-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-7BC0-9
Genre: Journal Article

Files

show Files
hide Files
:
1107.5788 (Preprint), 712KB
Name:
1107.5788
Description:
File downloaded from arXiv at 2011-08-29 11:36
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
art%3A10.1007%2Fs00220-013-1861-4.pdf (Any fulltext), 748KB
Name:
art%3A10.1007%2Fs00220-013-1861-4.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Spiridonov, V. P., Author
Vartanov, G. S.1, Author              
Affiliations:
1Quantum Gravity and Unified Theories, AEI Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th
 Abstract: We consider Seiberg electric-magnetic dualities for four-dimensional $\mathcal{N}=1$ SYM theories with $SO({N})$ gauge group. For all such theories we construct superconformal indices (SCIs) in terms of the elliptic hypergeometric integrals. Equalities of these indices for dual theories lead both to known special function identities and new highly nontrivial conjectural relations for integrals. In particular, we describe a number of new elliptic beta integrals associated with the $s$-confining theories with the spinor matter. Reductions of some dualities from $SP(2{N})$ to $SO(2{N})$ or $SO(2{N}+1)$ gauge groups are described. Interrelation of SCIs and the Witten anomaly is briefly discussed. Possible applications of the elliptic hypergeometric integrals to a two-parameter deformation of the two-dimensional conformal field theory and related matrix models are indicated. Connections of the reduced SCIs with the state integrals of the knot theory, generalized AGT duality for $(3+3)$-dimensional theories, and the 2d vortex partition function are described.

Details

show
hide
Language(s):
 Dates: 2011-07-282014
 Publication Status: Published in print
 Pages: Latex, 67 pages
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1107.5788
URI: http://arxiv.org/abs/1107.5788
DOI: 10.1007/s00220-013-1861-4
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
Source Genre: Series
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 325 (2) Sequence Number: - Start / End Page: 421 - 486 Identifier: -